# SDR UHLA2015042000273

- Difficulty date: April 20, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N561RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145447
- Aircraft time: 29,793 hours, 24,756 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 528
- Condition: Faulty
- Location: Nlg Door
- Part time: 29,794 hours, 24,757 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THERE WAS A LOUD AIR NOISE FROM THE FRONT OF THE ACFT AND PRESUMED THAT THE LANDING GEAR DOORS REMAINED OPEN IN FLIGHT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NLG DOOR SOLENOID VALVE.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
